MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY, DUAL-LUMEN, 27CM; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY, DUAL-LUMEN, 27CM; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a foreign material in a kit is confirmed and was determined to be manufacturing related.One sealed retro catheter kit was returned for evaluation.A photo of the kit label as well as a close up photo of the kit was also returned for evaluation.An initial visual observation of the returned sample showed the kit was completely sealed.A hair was observed on the catheter within the kit; which appears to match what was shown in the returned photo.A lot history review (lhr) of aszj0006 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer that there was a hair in the sealed packaging.No patient involvement.

Brand Name
RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY, DUAL-LUMEN, 27CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6444230
Report Number3006260740-2017-00327
Device Sequence Number10909634
Product Code MSD
UDI-Device Identifier00801741014079
UDI-Public(01)00801741014079(17)190528(10)ASZJ0006
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K022000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model NumberN/A
Device Catalogue NumberRS27SH32
Device Lot NumberASZJ0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1